# SDR DHL2001717006

- Difficulty date: May 2, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Position
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A/C, WITH BALL CENTERED AND LT WING SLIGHTLY LOW, AILERON TRIM INDICATES 3-1/8 UNITS TO RT, AND RUDDER TRIM 1/4 UNIT TO LT.  ALSO THERE WAS 4 DEGREE RT WHEEL DEFLECTION AT FL310 AND MACH 0.80 WITH AUTOPILOT OFF. FOUND NR 2 FLIGHT SPOILER EXTERNAL MANUAL RELEASE NOT PROPERLY STOWED.  STOWED MANUAL RELEASE PER B727 MM27-61-81.  FLIGHT SPOILER SYSTEM OPERATES NORMALLY.
